Alert archive / California / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 11, NWS Reno, NV
NWS Reno, NV issued this severe thunderstorm warning at Jul 6, 2007, 3:20 PM PDT for Lassen County, California. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2007, 3:20 PM PDT (22:20 UTC)
- Expired
- Jul 6, 2007, 4:00 PM PDT
- In force
- 40 min
- Issued by
- NWS Reno, NV
- Area
- Counties, with a storm outline in the text
County Lassen County, CA
The radar
The Beale AFB radar (KBBX), 162 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 10.3 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1463 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KREV 062222 SVRREV CAC035-062300- /O.NEW.KREV.SV.W.0011.070706T2220Z-070706T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE RENO NV 320 PM PDT FRI JUL 6 2007 THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN LASSEN COUNTY IN NORTHERN CALIFORNIA... THIS INCLUDES THE CITIES OF...NUBIEBER...BIEBER... * UNTIL 400 PM PDT * AT 314 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED IN THE NORTHERN PARTS OF THE LASSEN NATIONAL FOREST NEAR LITTLE VALLEY...AND MOVING NORTH AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... NUBIEBER AND BIEBER BY 355 PM PDT... NOTE THAT STRONG WINDS MAY OCCUR WELL BEFORE THE ARRIVAL OF ANY RAINFALL. TRAVELERS ALONG STATE ROUTE 299 MAY BE AFFECTED BY THIS STORM. LAT...LON 4077 12129 4077 12105 4112 12102 4112 12131 $$ CS
1 follow-up statement
000 WWUS55 KREV 062242 SVSREV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 340 PM PDT FRI JUL 6 2007 CAC035-062300- /O.CON.KREV.SV.W.0011.000000T0000Z-070706T2300Z/ LASSEN CA- 340 PM PDT FRI JUL 6 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM PDT FOR NORTHWESTERN LASSEN COUNTY... AT 335 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 14 MILES SOUTH OF NUBIEBER...MOVING NORTH AT 15 MPH. THROUGH 400 PM PDT...THIS STORM WILL AFFECT NORTHERN PARTS OF THE LASSEN NATIONAL FOREST...SOUTH OF STATE ROUTE 299. THIS STORM IS MOVING RELATIVELY SLOWLY...THEREFORE SOME LOCALIZED HEAVY RAINFALL IS POSSIBLE NEAR THE STORM CORE. OCCASIONAL CLOUD TO GROUND LIGHTNING STRIKES ARE ALSO POSSIBLE. LAT...LON 4080 12127 4080 12107 4112 12102 4112 12131 $$ CS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 3:00 PM PDT, 20 minutes earlier.
Area forecast discussion, Jul 6, 3:00 PM PDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
300 PM PDT FRI JUL 6 2007
.SHORT TERM...
TSTMS WILL CONTINUE ACROSS WRN NEVADA AND THE NRN SIERRA THIS
EVENING. LITTLE OR NO RAINFALL HAS OCCURRED WITH THESE STORMS. THE
MAIN THREAT HAS BEEN THE OCCURRENCE OF STRONG WINDS AS A RESULT OF
DOWNBURSTS. THE LWR ATMOSPHERE IS EXTREMELY DRY SO EVAPORATIVE
COOLING HAS CONTRIBUTED TO THE NEGATIVE BUOYANCY. THE 12Z RENO
SOUNDING HAD A SFC TEMP OF 79 F AND A DEW POINT OF 31 F. THE LCL
WAS AT 19000 FT...AROUND 500 MB. THIS IS AN EXCELLENT SOUNDING
SHOWING DOWNBURST POTENTIAL. THE AIR MASS HAS NOT MODIFIED MUCH
DURING THE DAY TODAY. DEW POINTS ACROSS WRN NEVADA AS STILL IN THE
UPR 20S TO LWR 30S F. THE SFC AIR MASS IS NOW MORE UNSTABLE THAN IT
WAS THIS MORNING WITH TEMPERATURES IN THE UPR 90S TO 105 F. GUSTY
WINDS WILL BE POSSIBLE UNTIL LATE EVENING AS THE SFC TEMPS WILL NOT
DECREASE VERY MUCH TONIGHT.
ON SATURDAY THE RIDGE OVER THE SWRN CONUS WILL START TO STRENGTHEN
AS THE SHORTWAVE OVER THE PACIFIC NW MOVES INTO THE NRN ROCKIES.
THE SYNOPTIC PATTERN SHOULD AMPLIFY ON SUNDAY AS A RESULT OF THE
RIDGE CENTERED OVER AZ AND AN UPPER LOW DEEPENING IN THE GULF OF
ALASKA. PRECIPITABLE WATER MOVING AROUND THE WRN EDGE OF THE HIGH
WILL BRING VALUES OF 0.25 TO 0.50 INCH INTO SRN MONO COUNTY. WITH
THE INCREASING MOISTURE AND LLVL INSTABILITY OVER THE REGION HAVE
KEPT A MENTION OF TSTMS OVER MONO AND MINERAL COUNTIES ON SUNDAY.
BY MONDAY THE CIRCULATION AROUND THE STATIONARY HIGH WILL CONTINUE
TO ADVECT MOISTURE NORTH. PRECIP WATER VALUES OF 0.50 TO 0.75 INCH
SHOULD EXTEND ALMOST AS FAR NORTH AS THE TAHOE BASIN. WILL KEEP
SLIGHT CHC TSTMS ALL ALONG THE NRN SIERRA AND INTO WRN NEVADA AS FAR
EAST AS GERLACH AND FALLON FOR MONDAY. OHARA
.LONG TERM...TUESDAY THROUGH FRIDAY...
ON TUESDAY THE AXIS OF THE NEGATIVELY TILTED RIDGE SHOULD EXTEND
FROM NRN AZ TO THE BRITISH COLUMBIA COAST. THE RIDGE IS PROGGED TO
INTENSIFY ON WEDNESDAY WITH 500 MB HEIGHTS RISING TO 597 DAM OVER
NRN AZ. ON THURSDAY THE RIDGE SHOULD KEEP ITS INTENSITY AS ITS AXIS
STARTS TO SHIFT TO THE EAST. THIS WILL INCREASE THE SLY FLOW OVER
WRN NEVADA AND THE NRN SIERRA. AS A RESULT TEMPERATURES ACROSS THE
KREV CWFA SHOULD INCREASE ON THURSDAY AND FRIDAY. READINGS IN WRN
NEVADA VALLEYS WILL BE AROUND 100 DEGREES WITH TEMPS IN THE MID 80S
TO LWR 90S IN THE ERN SIERRA. HAVE KEPT SLIGHT CHC TSTMS ACROSS THE
ENTIRE CWFA FOR TUES AND WED. WITH THE INCREASING MOISTURE THE AIR
MASS SHOULD START TO SATURATE...AT LEAST IN THE LWR LVLS. WILL GO
WITH TSRA ACROSS MUCH OF THE CWFA THURS AND FRI. OHARA
&&
.AVIATION...
VFR CONDITIONS WITH CONTINUE THROUGH SATURDAY EXCEPT IN VCNTY OF
TSTMS. MAIN THREAT TO AVIATION WILL BE DOWNBURST WINDS. NUMEROUS
DOWNBURSTS HAVE BEEN REPORTED ACROSS WRN NEVADA THIS AFTN. WIND
GUSTS FROM THESE DOWNBURSTS HAVE BEEN 30 TO 40 MPH WITH GUSTS TO 60
MPH POSSIBLE. AREAS OF VIRGA...WITH DESCENDING AIR...COULD BE A
PRCURSOR TO A DOWNBURST. OHARA
&&
.FIRE WEATHER...
&&
.REV WATCHES/WARNINGS/ADVISORIES...
NV...RED FLAG WARNING UNTIL 6 PM PDT THIS EVENING FOR NVZ459.
RED FLAG WARNING UNTIL 9 PM PDT THIS EVENING FOR NVZ450-453-458.
HEAT ADVISORY UNTIL 7 PM PDT THIS EVENING FOR NVZ003.
HEAT ADVISORY UNTIL 7 PM PDT SATURDAY FOR NVZ001-004.
CA...RED FLAG WARNING UNTIL 6 PM PDT THIS EVENING FOR CAZ272-273.
RED FLAG WARNING UNTIL 9 PM PDT THIS EVENING FOR CAZ270-271-278.
&&
HTTP://WEATHER.GOV/RENOIn the hours before
Special weather statement, Jul 6, 10:10 AM PDT, 5 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
1010 AM PDT FRI JUL 6 2007
CAZ070>073-NVZ001>005-070000-
SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS-
EASTERN SIERRA COUNTIES-GREATER LAKE TAHOE AREA-MONO-
MINERAL AND SOUTHERN LYON COUNTIES-GREATER RENO-CARSON CITY-
MINDEN AREA-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
NORTHERN WASHOE COUNTY-
INCLUDING THE CITIES OF...CEDARVILLE...EAGLEVILLE...
FORT BIDWELL...PORTOLA...SUSANVILLE...WESTWOOD...SIERRAVILLE...
SOUTH LAKE TAHOE...TAHOE CITY...TRUCKEE...MARKLEEVILLE...
BRIDGEPORT...COLEVILLE...LEE VINING...MAMMOTH LAKES...HAWTHORNE...
YERINGTON...SMITH VALLEY...MINA...SCHURZ...GLENBROOK...
INCLINE VILLAGE...SPARKS...VERDI...GARDNERVILLE...FERNLEY...
FALLON...LOVELOCK...SILVER SPRINGS...NIXON...IMLAY...EMPIRE...
GERLACH
1010 AM PDT FRI JUL 6 2007
...RECORD HIGH TEMPERATURES WITH THUNDERSTORMS TODAY...
RECORD HIGH TEMPERATURES COMBINING WITH A LOW PRESSURE SYSTEM MOVING
INTO NORTHERN CALIFORNIA WILL PRODUCE THUNDERSTORMS OVER THE
FORECAST AREA TODAY. MOST OF THE STORMS WILL HAVE LITTLE RAINFALL
FALLING OUT OF THE BASES OF THE STORMS. HOWEVER...THERE IS POTENTIAL
FOR SOME STORMS TO BE QUITE STRONG AND BECOME SEVERE. IF YOU HAVE
OUTDOOR ACTIVITIES PLANNED...BE PREPARED FOR ANOTHER DAY OF RECORD
BREAKING HEAT AS WELL PLANS TO MOVE TO A SAFE BUILDING OR VEHICLE AS
THUNDERSTORMS DEVELOP LATER THIS MORNING AND CONTINUE INTO THE
EVENING.
REGARDING THE HEAT WAVE... RECORD HIGH TEMPERATURES COULD OCCUR IN
MANY AREAS THROUGH SATURDAY. OVERNIGHT LOWS FOR THE WESTERN NEVADA
VALLEYS TONIGHT THROUGH SATURDAY WILL REMAIN IN THE 60S WITH SOME
AREAS STRUGGLING TO DROP BELOW 70 DEGREES. BECAUSE OF THE VERY HOT
TEMPERATURES THE NATIONAL WEATHER SERVICE HAS ISSUED A HEAT ADVISORY
FOR PORTIONS OF WESTERN NEVADA.
THE FOLLOWING TABLE SHOWS THE RECORD HIGH TEMPERATURES FOR FRIDAY
AND SATURDAY AT VARIOUS LOCATIONS AROUND THE AREA. IN PARENTHESES
ARE THE YEAR OF THEIR OCCURRENCE. THE ALL TIME RECORD HIGH (AND YEAR
OF OCCURRENCE) FOR EACH LOCATION IS ALSO LISTED.
THE LATEST FORECAST HIGH TEMPERATURE FOR FRIDAY AND SATURDAY FOR
EACH SITE IS LISTED BELOW THE RECORD HIGH TEMPERATURE FOR THAT DATE.
RECORD AND FORECAST HIGH TEMPERATURES ACROSS WESTERN NEVADA...
FRIDAY SATURDAY
JULY 6 JULY 7 ALL-TIME
RENO 100 (1945,2004) 100 (1964) 108 (2002,2007)
103 100
LOVELOCK 102 (2005) 103 (1989) 112 (2007)
107 104
FALLON 101 (1968) 100 (1968) 108 (2002,2003,2007)
104 103
CARSON CITY 95 (2004) 97 (1996) 105 (2002)
99 97
VIRGINIA CITY 92 (1989) 92 (1989) 100 (1970)
92 87
GERLACH 99 (1972) 104 (1968) 111 (2003)
103 99
YERINGTON 99 (2005) 98 (1996) 107 (2002,2005)
103 101
HAWTHORNE 100 (1999) 102 (1964) 108 (2002)
105 102
RECORD AND FORECAST HIGH TEMPERATURES ACROSS THE EASTERN SIERRA...
FRIDAY SATURDAY
JULY 6 JULY 7 ALL-TIME
TRUCKEE 91 (1984) 91 (1996) 100 (2002)
91 91
SOUTH LAKE TAHOE 86 (1991) 86 (1985) 99 (1988)
89 87
PORTOLA 94 (1968) 94 (1956) 107 (1981)
94 91
CEDARVILLE 96 (1968) 98 (1968) 107 (2002)
99 94
SUSANVILLE 102 (1984) 100 (1968) 106 (1931)
96 93
MARKLEEVILLE 90 (1991) 89 (2006) 101 (2006)
96 92
BRIDGEPORT 94 (1989) 94 (1989) 98 (1994,2002)
94 90
HOON/MILNE
HTTP://WEATHER.GOV/RENOSpecial weather statement, Jul 6, 12:50 PM PDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 1250 PM PDT FRI JUL 6 2007 NVZ005-062030- NORTHERN WASHOE COUNTY- 1250 PM PDT FRI JUL 6 2007 ...CLUSTER OF STRONG THUNDERSTORMS AFFECTING FAR NORTHERN WASHOE COUNTY... AT 1242 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS FROM SOUTH OF CATNIP MOUNTAIN TO EAST OF VYA...MOVING NORTH AT 20 MPH. FREQUENT DEADLY LIGHTNING...MODERATE RAIN WITH RAINFALL AMOUNTS OF AROUND ONE HALF INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN THREE MILES...AND STRONG GUSTY WINDS OF AROUND 40 TO 50 MPH...WITH AREAS OF BLOWING DUST...ARE POSSIBLE WITH THESE STORMS. THESE STORMS WILL CONTINUE TO AFFECT NORTHEAST SECTIONS OF WASHOE COUNTY THROUGH AT LEAST 130 PM PDT. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/RENO ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. CS
Special weather statement, Jul 6, 1:32 PM PDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 132 PM PDT FRI JUL 6 2007 NVZ005-062115- NORTHERN WASHOE COUNTY- 132 PM PDT FRI JUL 6 2007 ...STRONG STORMS CONTINUE OVER FAR NORTHERN WASHOE COUNTY... AT 124 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CATNIP MOUNTAIN SOUTH INTO THE CALICO MOUNTAINS...AND MOVING NORTH AT 10 TO 20 MPH. FREQUENT DEADLY LIGHTNING...OCCASIONALLY MODERATE TO HEAVY RAIN WITH RAINFALL AMOUNTS OF UP TO ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND STRONG GUSTY WINDS OF AROUND 40 TO 50 MPH...WITH AREAS OF BLOWING DUST...ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL CONTINUE TO AFFECT NORTHEAST WASHOE COUNTY THROUGH AT LEAST 215 PM PDT. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/RENO ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. CS
Special weather statement, Jul 6, 1:49 PM PDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 149 PM PDT FRI JUL 6 2007 NVZ002>004-062115- GREATER LAKE TAHOE AREA-GREATER RENO-CARSON CITY-MINDEN AREA-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- 149 PM PDT FRI JUL 6 2007 ...THUNDERSTORMS WITH GUSTY WINDS AND LOCALIZED BLOWING DUST... AT 141 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WASHOE CITY TO 8 MILES SOUTHWEST OF FORT CHURCHILL STATE PARK...AND MOVING NORTH AT 30 MPH. OCCASIONAL LIGHTNING...MODERATE RAIN WITH RAINFALL AMOUNTS OF AROUND ONE HALF INCH PER HOUR...AND STRONG GUSTY WINDS OF AROUND 40 TO 50 MPH...WITH AREAS OF BLOWING DUST REDUCING VISIBILITIES TO LESS THAN ONE MILE...ARE POSSIBLE WITH THESE STORMS. THESE STORMS WILL AFFECT LOCATIONS AROUND RENO AND CARSON CITY...ALONG WITH NEAR HIGHWAY 50 BETWEEN CARSON CITY AND SILVER SPRINGS...THROUGH 230 PM PDT. TRAVELERS SHOULD WATCH FOR AREAS OF BLOWING DUST AND REDUCED VISIBILITIES. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/RENO ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. CS
Special weather statement, Jul 6, 2:21 PM PDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 221 PM PDT FRI JUL 6 2007 CAZ070>073-NVZ001>005-062300- SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS- EASTERN SIERRA COUNTIES-GREATER LAKE TAHOE AREA-MONO- MINERAL AND SOUTHERN LYON COUNTIES-GREATER RENO-CARSON CITY- MINDEN AREA-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- NORTHERN WASHOE COUNTY- INCLUDING THE CITIES OF...CEDARVILLE...EAGLEVILLE... FORT BIDWELL...PORTOLA...SUSANVILLE...WESTWOOD...SIERRAVILLE... SOUTH LAKE TAHOE...TAHOE CITY...TRUCKEE...MARKLEEVILLE... BRIDGEPORT...COLEVILLE...LEE VINING...MAMMOTH LAKES...HAWTHORNE... YERINGTON...SMITH VALLEY...MINA...SCHURZ...GLENBROOK... INCLINE VILLAGE...SPARKS...VERDI...GARDNERVILLE...FERNLEY... FALLON...LOVELOCK...SILVER SPRINGS...NIXON...IMLAY...EMPIRE... GERLACH 221 PM PDT FRI JUL 6 2007 ...THUNDERSTORMS WITH STRONG GUSTY WINDS AND BLOWING DUST... AT 215 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING SCATTERED STRONG THUNDERSTORMS ACROSS PORTIONS OF WESTERN NEVADA AND EASTERN CALIFORNIA. THE STORMS WERE MOST NUMEROUS FROM NEAR SUSANVILLE TO THE RENO-SPARKS METRO AREA TO NEAR CARSON CITY...YERINGTON...AND HAWTHORNE. THESE STORMS ARE MOVING TO THE NORTH AT 15 TO 25 MPH. OCCASIONAL LIGHTNING...AND STRONG GUSTY WINDS OF AROUND 40 TO 50 MPH...WITH AREAS OF BLOWING DUST REDUCING VISIBILITIES TO LESS THAN ONE HALF MILE...ARE LIKELY WITH ANY OF THESE STORMS. TRAVELERS SHOULD WATCH FOR AREAS OF BLOWING DUST AND REDUCED VISIBILITIES. TURN ON YOUR HEADLIGHTS AND SLOW DOWN IF ENCOUNTERING BLOWING DUST. THE THREAT FOR STORMS WILL CONTINUE THROUGH AT LEAST 4 PM PDT. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/RENO ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. CS
The office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 2:38 PM PDT | Severe Thunderstorm Warning | REV | Plumas | 52 min |
| Jul 6, 2:48 PM PDT | Severe Thunderstorm Warning | REV | Lassen, Sierra | 42 min |
| Jul 6, 3:58 PM PDT | Severe Thunderstorm Warning | REV | Lassen | 47 min |
| Jul 6, 4:19 PM PDT | Severe Thunderstorm Warning | REV | Lassen | 26 min |
| Jul 6, 4:44 PM PDT | Severe Thunderstorm Warning | REV | Lassen | 46 min |
Nearby
Severe Thunderstorm Warnings in California, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.